MathSciNet Relay Station
MathSciNet bibliographic data
MR1943987 35J60 (35B05 35B45)
Jaroš, Jaroslav; Takaŝi, Kusano; Yoshida, Norio Picone-type inequalities for half-linear elliptic equations and their applications. Adv. Math. Sci. Appl. 12 (2002), no. 2, 709–724.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement